# SDR 2003F00021

- Difficulty date: November 13, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SJU - FLT 7100 - BLUE SYSTEM HYDRAULIC FLUID LOSS.  BLUE SYSTEM HYDRAULIC LINE CHAFED THROUGH.  REPAIRED LINE WITH PERMASWEDGE IAW EMB-120 MM 20-10-0 AND A SUCCESSFUL LEAK CHECK WAS PERFORMED.  (M)
